# SDR UIEA2021092702135

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,804 hours, 12,747 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Plug
- Condition: Dislodged
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL QUANTITY INDICATION REMAINDED AT 23 QTS FOR ENTIRE FLIGHT AS WELL AS ON SHUTDOWN.( PERF FIM 79-31 FT 805, FOUND CANNON PLUG DT675 BACKED OFF. RE-SEATED DT675; CLEARED PER SWPM 20-60-00, OPS CHECK GOOD PER AMM 79-31-00. NO DEFECTS NOTED AT THIS TIME. )
